# SDR GJQR0000277

- Difficulty date: February 1, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: CGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 52212
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 206333001105
- Condition: Cracked
- Location: Passenger Door
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AND FOUND NUMEROUS DINGS THAT CAN BE FELT BY A .020 INCH PROBE, 6 DINGS MARKED.  PART CRACKED.  (X)
